MathSciNet Relay Station
MathSciNet bibliographic data
MR2431322 65L05
Ran, X. J.; Liu, M. Z.; Zhu, Q. Y. Numerical methods for impulsive differential equation. Math. Comput. Modelling 48 (2008), no. 1-2, 46–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement